# SDR AALA201904089026

- Difficulty date: March 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: D53235333201
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME SPLICE FITTING AT FR 35.1 AND S30R. REPAIRED FRAME SPLICE FITTING PER EA 291707.
